# SDR IPXA2572564

- Difficulty date: February 29, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10812
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1640, STR 13L DAMAGE ON FRAME INNER FLANGE.  REPAIRED IAW EA 120383 IR AND EO B757-5310-46520-A.
